# SDR HEEA966975

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7146
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1179405401
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SUPPLY TANK FUEL ADJUSTMENT SCREW COULD NOT ADJUST FUEL INDICATION PAST 25 KG.
